RIS ID

112506

Publication Details

Li, Y., Liu, J. & Nguyen, L. (2017). A degree theory for second order nonlinear elliptic operators with nonlinear oblique boundary conditions. Journal of Fixed Point Theory and Applications, 19 (1), 853-876.

Abstract

In this paper, we introduce an integer-valued degree for second order fully nonlinear elliptic operators with nonlinear oblique boundary conditions. We also give some applications to the existence of solutions of certain nonlinear elliptic equations arising from a Yamabe problem with boundary and reflector problems.

Grant Number

ARC/DE140101366

Available for download on Saturday, February 10, 2018

Share

COinS